# SDR UPS08854206

- Difficulty date: November 5, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 564296016
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 729-W4-06 RT INBOARD FLAP DOUBLER FASTENER SPACING LESS THAN 4D REF APPENDIX D/C1 UPPER SURFACE STA XW 88.  REPAIRED IAW UPS EODC8-5720-31610A.
